[Steroid-aggravated rosacea: successful therapy with pimecrolimus].
Steroid-induced erythema in rosacea is a therapeutic challenge because of its tendency to rebound and the local characteristics of the facial skin. We describe 3 cases of steroid-induced rosacea with the typical history of steroid abuse with tachyphylaxis. Steroids with increasing potency had to be used with increasing frequency in the course of treatment in order to achieve a response. Acute exacerbations followed any attempt at withdrawal. The steroid treatment was discontinued and therapy with pimecrolimus cream 1% twice daily initiated. This brought rapid and marked improvement within a few days. The cases show that the calcineurin antagonist pimecrolimus offers an effective and well-tolerated therapy option in the acute therapy of steroid-aggravated facial dermatoses.
Version: za2963e q8za7 q8zbd q8zc9 q8zdd q8ze8 q8zf6 q8zga